# SDR UALA2013051703423

- Difficulty date: May 16, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS DENTS ON THE UPPER SURFACE OF THE RT HORIZONTAL STABILIZER.   FOUND DENTS TO BE WITHIN LIMITS IAW SRM 55-10-01.  ACCOMPLISHED HFEC IAW NTM 51-00-19, PRT 6 AND 51-00-05 PRT 4, NO DEFECTS NOTED.  REPAIRED IAW SRM 51-70-01, REPAIR 1.  DENT 300" FROM TIP AND 13.25" FROM FWD SPAR REPAIRED IAW ECRA 5510-02301 AND EA130472 DUE TO THE PROXIMITY TO OTHER DENTS.
